# SDR C77A20130313002

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17067333001
- Condition: Gouged
- Location: Zone 100
- Part time: 12,864 hours, 11,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R, AT FRAME 27 TO 28, IS GOUGED AFT OF THE 3RD FASTENER HOLE, MATERIAL IS .063" GOUGE MEASURES .051" DEEP X6/32" L.  FABRICATED AND INSTALLED A REPAIR ZEE ANGLE IAW SRM 53-21-0, REPAIR 3 ON WO 694734-101 IAW ETD 2013-170-003848 AND EO-E170-53MR-015-IR ON WO 702944.
